MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS

ENCORE MEDICAL L.P. EXPRT KNEE; INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS
Model Number 315-0B-717
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as laxity.The previous surgery and the surgery detailed in this event occurred 1 year and 8 months apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was kept at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr# (b)(4) associated with the main part #315-0b-717, insert, revision exprt, sz b x 17mm, e-plus which documents that out of 10 parts lot, 1 part was rejected and scrapped due to missing size verification dimension.All other items in the lot were met with fit, form and function requirements.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to laxity.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support or patient activities.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient was revised due to laxity of the joint.

Brand Name
EXPRT KNEE
Common Device Name
INSERT, REVISION EXPRT, SZ B X 17MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12345127
Report Number1644408-2021-00853
Device Sequence Number14554746
Product Code JWH
UDI-Device Identifier00888912114011
UDI-Public(01)00888912114011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model Number315-0B-717
Device Catalogue Number315-0B-717
Device Lot Number009R1018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR